Communications in Mathematical Sciences

Volume 14 (2016)

Number 2

Zero relaxation limit to rarefaction waves for general $2 \times 2$ hyperbolic systems with relaxation

Pages: 443 – 462



Baoying Yang (College of Mathematics, Southwest Jiaotong University, Chengdu China)

Huihui Zeng (Mathematical Sciences Center, Tsinghua University, Beijing, China)


For the general $2 \times 2$ hyperbolic conservation laws with relaxation, the convergence to the rarefaction wave of the equilibrium equation as the relaxation parameter tends to zero is proved, and the convergence rate is given.


hyperbolic systems with relaxation, zero relaxation limit, rarefaction waves

2010 Mathematics Subject Classification

35B25, 35L60

Published 14 December 2015